I am using testosterone undecanoate 1000 mg with 90 days interval between each shot.
I do not understand why my free test is going down. And even after 5 shots my total t has only gone up by 123 points.
Undecanoate, like all injections, rises to a peak and then drops off. So your testosterone peaked at a significantly higher level than 384 and then slowly tapered off until you arrived at 384 and there was very little medication (testosterone) left.
So here is the big question: for the first month or so, did you feel better? Did you low testosterone symptoms go away and then steadily come back the last few weeks?
The sense that I am getting is that you experienced little relief at any time, right?
If that is the case, then the answer may like in that estradiol number. It is pretty high end of cycle and would have been higher still right after your injection.
If estradiol goes too high, then you can get the same symptoms as low testosterone: lowered libido, poor erectile strength, loss of morning erections, etc. So discuss this with your doctor. Here in the States, many docs manage estradiol with low dose Arimidex and you can read many posts on this using the search above. Search on "arminidex" and "estradiol", etc.
Of course, I can't tell you whether or not to take a pharmaceutical, I'm just telling you what works/doesn't work based on the forum and what many of the anti-aging, HRT specialists have found in their practices. Here is an article by LEF that shows why many of them try to keep men in the 20-30 range, i.e. you don't want to go to low or too high as both can be dangerous to a man's long term health:http://www.lef.org/magazine/mag2010/may2010_Why-Estrogen-Balance-is-Critical-to-Aging-Men_01.htmhttp://www.lef.org/magazine/mag2008/nov2008_Dangers-of-Excess-Estrogen-in-the-Aging-Male_01.htm